# SDR 99ZZZX290

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N35446
- Make and model: Cessna 172I
- Aircraft serial: 17256773
- Engine: Lyc O320E2D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 10S135
- Condition: Malfunctioned
- Location: Engine
- Component: Facet
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE RAN ROUGH IN CRUISE.  CARBURETOR HEAT HELPED SOME.  REMOVED PLUGS, FOUND TO BE RUNNING LEAN.  REMOVED CARBURETOR, DISASSEMBLED AND FOUND ONE PIECE VENTURI LOOSE IN UPPER CARBURETOR PIECE.  SUBMITTER SUSPECTS AIR BYPASSING VENTURI AND CAUSING LEAN MIXTURE WEAR ON VENTURI AND UPPER CARBURETOR PIECE IS CONSIDERABLE.
